# SDR SWI2025F00203

- Difficulty date: December 4, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 3400 · Navigation System
- Part: Static Port
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0733RH PITOT STATIC PORT CUT-OUT HAS TOOLING MARKS AND PITTING ON LANDING.  FLAGGED     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW PITOT MOUNTING PLATE IAW DWG-CC670-33015 REV-G CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
